# SDR RAIA980410

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 2150 · Cabin Cooling System
- Part: Connector
- Part number: CA06R10SL3SF80
- Condition: Shorted
- Location: Left Air
- Part time: 11,603 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7348 - LEFT AIR OFF CAPTION ILLUMINATED ON TAKEOFF ROLL.  MIANTENANCE REPLACED LEFT AIR OFF PRESSURE SWITCH CONNECTOR.  (X)
